# SDR P5CA9600298

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE FORWARD FAIRING HAS CRACK IN SKIN ON INBOARD SIDE.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-02, INSTALLED DOUBLER AND FILLER IAW SRM 51-10-01.
